- Medical Professionals
Stevens Johnson Syndrome or Toxic Epidermal Necrolysis is a severe allergic drug reaction.
– Painful Blistering of the skin and mucous membrane involvement.
– In many cases preceded with flu like symptoms and high fever.
– As it evolves the skin literally sloughs off.
– Ocular involvement includes severe conjunctivis, iritis, palpebral edema, conjunctival and corneal blisters and erosions, and corneal perforation.
Almost any DRUG can cause SJS/TEN, including over the counter drugs. SJS & TEN do not discriminate against anyone! Everyone should be aware of allergic drug reactions.
To learn more, please click here to download our Fact Sheet in word format.
New version of the SJS Fact Sheet without graphic images please print and share:
August is SJS Awareness Month. Please visit our facebook page to help spread awareness of severe allergic drug reactions. Find out about Steven's Johnson Syndrome before it finds out about someone you love.
Please see our Support page. We are here to take your call 9 am - 4 pm MST @ (303) 635-1241
Westminster, CO 80035
Tel - (303) 635-1241
Email - firstname.lastname@example.org